# SDR GTIA2021101836052

- Difficulty date: October 16, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N676NK
- Make and model: Airbus A321-231
- Aircraft serial: 7734
- Aircraft time: 14,123 hours, 6,103 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 AND R3 DOOR ASSIST BOTTLE NEED SERVICE -SERVICE L3 AND R3 DOOR ASSIST BOTTLE IAW AMM 52-10-00
